Help
This module used for develpment of drugotc store This module used for develpment of drugotc store

line

Home > Illness & Symptoms > Head > Headache/Migraine > Headache Relief Tablets (Good Neighbor Pharmacy), 100 caplets

Headache Relief Tablets (Good Neighbor Pharmacy), 100 caplets

Price: $9.19

Item Number: GNP11178189

Manufacturer: Good Neighbor Pharmacy

Manufacturer Part No: 46122-0690-78

 Send to a friend

Post new comment
 
Captcha:*
Image CAPTCHA
Enter the characters shown in the image.
  • Compare to the active ingredients in Excedrin Extra Strength
  • Extra Strength headache relief
  • Combination pain reliever containing acetaminophen, aspirin, and caffeine provides relief from headaches

Active Ingredients (1 caplet): Acetaminophen 250mg, Aspirin 250mg, Caffeine 65mg

Do not use more than directed.

Adults and children 12 years and over: take 2 caplets every 6 hours. Not more than 8 caplets in 24 hours.

Children under 12 years: Ask a doctor


Refer to product label for complete instructions and warnings

No votes yet
Your rating: None
Post new comment
 
Captcha:*
Image CAPTCHA
Enter the characters shown in the image.
Related Products

email exclusives

Get the latest health news, special deals by email

Customer Service

About Us        Contact Us       My Account       Shipping

Returns        Privacy Policy       Site Map       Advertise With Us

Payment Options

Follow Us